# SDR HAIHEEA9635

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7077F
- Make and model: Bell 206L-4
- Aircraft serial: 52038
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 222366621103
- Condition: Defective
- Location: Warn Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO FILTER LIGHT WHEN TEST BUTTON PUSHED ON IN PRE-FLIGHT.
